# SDR AALA202109073672

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 1,417 hours, 604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12C EMERGENCY LIGHT DAMAGED. REMOVED AND REPLACED SEAT 12C EMERGENCY LIGHT COVER ASSEMBLY PER AMM 33-51-11.
